International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2021, Vol. 6, Issue 1, Part A

Ratio-product estimator in stratified double sampling based on coefficient of skewness of the auxiliary variable


Author(s): Etebong P Clement

Abstract: In this paper, a ratio-product estimator for estimating the population mean of the study variable based on the population coefficient of skewness of the auxiliary variable is suggested in stratified double sampling. Asymptotic optimum estimator and its approximate bias and variance expressions are derived. Properties of the suggested estimator are studied with some known existing estimators identified as special members of this class of estimators. Analytical and numerical investigations showed that the suggested estimator is more efficient than the conventional regression estimator of mean in stratified double sampling and existing estimators of its class in stratified double sampling. Analysis and evaluation are presented.

DOI: 10.22271/maths.2021.v6.i1a.630

Pages: 24-28 | Views: 187 | Downloads: 14

Download Full Article: Click Here
How to cite this article:
Etebong P Clement. Ratio-product estimator in stratified double sampling based on coefficient of skewness of the auxiliary variable. Int J Stat Appl Math 2021;6(1):24-28. DOI: 10.22271/maths.2021.v6.i1a.630
Call for book chapter
International Journal of Statistics and Applied Mathematics